# SDR DHL2007748018

- Difficulty date: October 3, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 590-689.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED RBL 24 BS 590 TO 689.5.  REMOVED SEAT TRACK IAW SRM 53-10-5 FIGURE 1.  FABRICATED NEW SEAT TRACK SECTION. FABRICATED 4 ANGLES AND FABRICATED ONE STRAP IAW SRM 53-10-5 FIGURE 1.  PARTS AND AREA TREATED AND PRIMED IAW SRM 51-10-2.  SEAT TRACK, STRAP AND 4 ANGLES INSTALLED IAW SRM 53-10-5 FIGURE 1.
